Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 09:50:42 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636788
  • Total Topics: 48335
  • Online Today: 180
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Viagra  (Read 1266 times)

0 Members and 1 Guest are viewing this topic.

Offline LordBerners

  • Member
  • Posts: 415
Viagra
« on: February 14, 2009, 04:48:47 AM »
Some thoughts on Viagra (or rather, Kamagra, an Indian generic sold here):

When I was on Efavirenz/Truvada, I could take Viagra with virtually no side effects, and good intended effect.  Efavirenz (sustiva or stocrin) reduces the absorbtion of Viagra apparently.  It seemed to me like the medicine lasted longer, had fewer side effects, and was more effective than back when I took it before ARV.

Now I'm on Reyetaz, Norvir, Tenofovir, and Atazanavir, and I find that just as predicted, this combo seems to greatly increase the Viagra.  My side effects (head ache, blue vision) are pronounced, and the intended effect seems no different.  So I've been reducing the dose, but it seems it still gives side effects.  I wonder if the process of interaction between all these different drugs is more complicated than simply one combo increase and the other reducing absorbtion.

Anyone else have experiences with these drugs?  I thought about trying Cialis or Levitra, but generics are not available for those as far as I know here in Thailand, so the price is unreasonable.
Please, just call me Berners.. or Baron.

Offline mecch

  • Member
  • Posts: 11,504
  • red pill? or blue pill?
Re: Viagra
« Reply #1 on: February 14, 2009, 06:12:42 AM »
India makes generic cialis - tadalis. maybe its in thailand?
all your other questions - no comment on HAART have not tried anything.
tried cialis before hiv and haart and it was a m a z i n g l y long lasting
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: Viagra
« Reply #2 on: February 14, 2009, 09:47:15 AM »
Berners, I'm on the same combo and find that the effects good and bad of all three last well into the next day.  That's with half a tab.  They all have about the same effects too, except that the side effects of Levitra may be a little worse than the others. 

I use generics from 4Rx.com.  They're shipped from Hong Kong but might be made in India.  A friend who has used both those and brand name says he can't tell the difference.  I recommend the variety pack.
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline LordBerners

  • Member
  • Posts: 415
Re: Viagra
« Reply #3 on: February 15, 2009, 08:32:12 AM »
Well I have tried a kind of fake Cialis purchased in Cambodia, and I do like it better than Viagra - seems to last longer and have slightly less side effects.
Please, just call me Berners.. or Baron.

Offline mudman8

  • Member
  • Posts: 115
Re: Viagra
« Reply #4 on: February 15, 2009, 05:12:51 PM »
I'm leery of alternates.  I didn't like full dose Viagra or Levitra,   now I cut them into quarters and the swollen sinuses and headaches don't appear, but something else does with a little encouragement.

I couldn't handle sustiva, too many bad moments like bad trips from the old days.
Life is analog

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.